# SDR FDEA201901250196

- Difficulty date: January 25, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 58,149 hours, 27,052 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 1225P422
- Part serial: 1186
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING T/O KMEM ECAM: (GREEN SYS LO PR) CONFERRED WITH DISPATCH / MAINT DECISION TO RETURN KMEM. FOLLOWED ECAM AND QRH PROCEDURES. GREEN HYD LVL IN GREEN BAND/PRESS ON ECAM 3100 PSI. CAPT CONFIRMED L/G WAS MANUALLY EXTENDED PER QRH. RESTORED LANDING GEAR TO NORMAL OPERATION AFTER FREE FALL REF AMM 32-33-00-02. REMOVED FWC 1 AND FWC 2, PRESSURIZED GREEN HYD SYS REF ASM 29-32-00 SCHEM 01, HAD 800 K OHMS CONTINUITY TO GND AT PIN 4 J OF FWC 1 AE RACK CONNECTOR. REMOVED 30WW-A CONNECTOR AND IT SHOWED OPEN. REPLACED 30WW REF AMM 29-11-12-04. PERFORMED SAME TEST AFTER 30WW WAS REPLACED. IT SHOWED OPEN WITH CONNECTOR INSTALLED AND GREEN SYS PRESSURE ON. REMOVED GREEN SYS PRESSURE AND IT SHOWED CONTINUITY TO GND. INSTALLED FWC 1 AND FWC 2 BACK REF AMM 31-53-34-04. ALL TEST PASSED. NO LEAKS NOTED.
